# SDR FDEA201804171038

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 91,156 hours, 30,190 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N10052
- Part serial: 00325
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  THE GEAR DISAGREE EICAS MESSAGE APPEARED.  THE NOSE GEAR DID NOT COME DOWN.  RAN QRH AND ALTERNATE GEAR EXTENTION WAS USED.  NOSE WAS DOWN AND LOCKED.  STATUS MESSAGE, LANDING GEAR MONITOR.   R & R NOSE GEAR  LOCK ACTUATOR IAW AMM 32-34-02-4, CYCLED NOSE GEAR IAW AMM,  10 CYCLES,  NO PROBLEM. ACFT OK FOR SERVICE.
